# SDR 2009FA0000807

- Difficulty date: August 29, 2009
- Submitted: October 1, 2009
- Operation: General aviation
- Aircraft: N2443M
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803128
- Aircraft time: 2,857 hours
- Engine: Cont TSIO360*
- Propeller: Mcauly D3A36C410
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Shaft
- Condition: Sheared
- Location: Engine
- Part time: 960 hours
- Component: Gear, Cont
- Component part number: 654720BPC
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INFLIGHT FAILURE OF ENGINE, DUE TO OIL PUMP DRIVE GEAR SHAFT SHEARING. PILOT WAS IN CRUISE . ALTITUDE APPROXIMATELY 4000 FT MSL, UNSCHEDULED LANDING AT AIRPORT.
